Multiplicative Isometries on -Algebras of Holomorphic Functions
Osamu Hatori,
Yasuo Iida,
Stevo Stević and
Sei-Ichiro Ueki
Abstract and Applied Analysis, 2012, vol. 2012, 1-16
Abstract:
We study multiplicative isometries on the following -algebras of holomorphic functions: Smirnov class , Privalov class , Bergman-Privalov class and Zygmund -algebra where is the open unit ball or the open unit polydisk in .
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/125987.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/125987.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:125987
DOI: 10.1155/2012/125987
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().